# SDR GAIA9802

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE/YIP - FLT 258 - DURING CRUISE, FLIGHT CREW NOTED THE FIRE DETECTION WARNING SYSTEM CAME ON TWICE FOR A FEW SECONDS, FOR THE FWD CARGO/ELECT COMPARTMENT.  THE AIRCRAFT HAS BEEN GROUNDED AT YIP AND WILL REMAIN THERE TILL THE FIRE WARNING SYSTEM CAN BE PROPERLY CORRECTED.  (X)
